# SDR R7MR32619

- Difficulty date: January 27, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Gauge
- Part number: 900H3821502107
- Part serial: 0066390098
- Condition: Loose
- Location: Hyd Reservoir
- Part time: 2,625 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGHT GAUGE RIBBON WILL NOT STAY ATTACHED AT BOTTOM OF INDICATOR TUBE, WHICH RENDERS THE QUANTITY OF HYDRAULIC FLUID IN THE RESERVOIR UNRELIABLE.  REPLACED WITH NEW  UNIT, CORRECTED PROBLEM.
